# SDR SWIA201435979

- Difficulty date: January 8, 2014
- Submitted: January 17, 2014
- Operation: Air carrier
- Aircraft: N578SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120346
- Aircraft time: 32,593 hours, 45,781 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Out Of Position
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PROXIMITY EMERGENCY ESCAPE PATH MARKING SYSTEM RED LIGHT INOPERATIVE.  FLT 5439 REPOSITIONED FLOOR LIGHTS & FOUND ALL OPERATING.
